# SDR VNAA2018060741101

- Difficulty date: June 4, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 32,233 hours, 31,718 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING APPROACH,  THE PILOT NOTICED A CAPTAIN`S LT WINDOW HEAT CAUTION MESSAGE AND RAN THE QRH.  MESSAGE WOULD NOT GO AWAY.  PERFORMED A GO AROUND. WHILE STARTING THE GO AROUND, THE LT WINDOW ON THE CAPTAIN`S SIDE CRACKED IN 2 PLACES AND DELAMINATED,  DECLARED THE EMERGENCY, COMPLETED THE GO AROUND, AND LANDED SAFELY. MX REPLACED THE LT WINDOW AND WINDOW HEAT CONTROLLER AND OPS CHECKED GOOD.
